# SDR DALA2024010200015

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 58,905 hours, 41,602 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9524 -GEAR/DE- THE NOSE LANDING GEAR FAILED TO EXTEND NORMALLY AFTER TWO ATTEMPTS. THE FLIGHT CREW ACCOMPLISHED A GO-AROUND, DECLARED AN EMERGENCY WITH ATC, AND UTILIZED THE ALTERNATE GEAR EXTENSION PROCEDURES PER THE QRH. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THE NOSE LANDING GEAR BUNGEE CYLINDER INOPERATIVE, REPLACED IT, PERFORMED A FUNCTIONAL CHECK, AND RETURNED THE AIRCRAFT TO SERVICE. (LP #5090138)
